rash after shots

Angela - posted on 04/21/2009 ( 2 moms have responded )

5

1

0

My daughter got her one year shots a couple of weeks ago. The nurse told us that she may develop a rash two-3 weeks afterward, but that they will go away. So after the shots she started scratching the back of her neck so I put benadryl cream on it. Here it is 2 weeks later and now she has bumps on her back and stomach. She doesn't cry, but I can tell they both her because she keeps touching them. Has anyone else experienced this? How long does it last and what else can I do for relief? Take her back to the doctor?

2 Comments

View replies by

Kelly - posted on 04/21/2009

766

15

189

I don't know how long it should last, but this happend to my sisters son. After a couple of days she took him back, just to make sure that it wasn't anything serious, and they said that it was just from his shots. If you are worried, than just take her back to be seen, then you will know if it is normal or not and you will not have to worry anymore.....good luck...........

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms